The full holonomy group under the ricci flow

Mary Cook, Brett Kotschwar

Research output: Contribution to journalArticlepeer-review


We give a short, direct proof that the full holonomy group of a solution to the Ricci flow is invariant up to isomorphism using the invariance of the reduced holonomy under the flow.

Original languageEnglish (US)
Pages (from-to)5313-5321
Number of pages9
JournalProceedings of the American Mathematical Society
Issue number12
StatePublished - Dec 2020

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'The full holonomy group under the ricci flow'. Together they form a unique fingerprint.

Cite this